Spongebob Squarepants....Bevis and Butthead reruns?
What kind of AD are you on? Maybe the doctor can suggest another type that is better suited for you bodies chemical balance, not all work the same. I take 100mg of Zoloft once a day, and find it helps quite a bit. I also partake in marijuana for pain and anxiety release. It helps me to calm down when I get stressed, eases the pain induced by the treatment, enhances my appetite, and helps me to move my bowels in the morning. My doctor is aware of the use, and can not tell me if it's good or bad to smoke, but says anything inputted into you is filtered by the liver, so be careful. I just finished my treatment three months ago, and I am still positive, so I need all the help I can to stay emotionally balanced. I hope that it eases as time progresses. Keep your head up.
I went ballistic a couple times early in tx but mellowed a bit after about 10 weeks. Have remained easily annoyed but once again am able to keep my mouth shut and think before I bark. Tread lightly it's hard to undo our rages.You're not alone in feeling that way though.
Picture this...Sicily... Golden Girls reruns, Sophia always makes me laugh...
It really is not all riba rage, it adds to it, but if you are constantly, hour after hour feeling achy, GI problems, day after day, no amount of ads is going to relief the irritability brought on by feeling physically ill. Your body is reacting normally to feeling sick all the time, you become emotionally exhausted and seek relief in any way available, even lashing out.
Others use pot, I use vicoprofen. You need to relief the ill feeling so that you can catch your breath if only temporarily.
Press your doctor for meds if your blood count is close to been off range. Anemia can add to the ill feeling, thus making you more irritable and less tolerant to distressing events. Chronic pain can be debilitating and exhausting. Ads should not be used to treat a normal human reaction. This will get better. It does for most of us.
When I brought up the subject of rages with the doc at Johns Hopkins, he said that the rages are from the interferon and that it is a very vulnerable time in that suicide is a greater concern during these rages than at other times.
My instructions were to quit the interferon for a while if the rages recur, but that was pre-pegylated interferon.
Riba Rage....OH YEAH.........I had that BAD for awhile. I found myself going from glad to MAD in about 3 seconds at times. I could actually feel it comming but was powerless to stop it when it happened. I never came close to hurting anybody (except myself when I was hit by whatever I just threw) but I did destroy a buncha stuff in my year on tx. Phones were my favorite thing. They go GOOD when ys throw em. I just bought many really cheap models while I was on the meds. I had a really GREAT week destroying my sons bike. THAT was a memorable week of posts around here. By the time the week was up it had become a piece of ART that I am sure is in some town square somewhere. If ya run over them with a truck enough times they really bend up nicely. The x-mas lights were a nice touch.
I had warned my family about this possibility before I started tx but they were hardly prepared for the reality. They did adapt though.
My rage would usually clear the room and then last for about another 10 minutes. I would then wait another 15 minutes and then go apologize profusely for whatever it was and explain about the meds. They all got used to it. My kids even started putting things they wanted replaced right by me in hopes that I would destroy them in my next episode and then they would get a new one since I would feel so guilty.
We all started making jokes about it. It became a topic of conversation around here for the whole year. We laughed and laughed about it.
I never used AD's. I used laughter and research to understand myself and these things. As I began to actually accept the fact that it was NOT really ME but the meds, it got a bit better. I learned to avoid the things that might **** me off. I never watched serious tv shows. I stopped listening to talk radio. I read funny books. I came right here and told about all the stupid things I did every day. The support I got by talkin about it all here was priceless. I found out that "everyone" had similar problems on this stuff. THAT helped a lot.
Realize that this is NOT your fault. It is simply a reaction to the meds that is common. You are NOT crazy....you are on some heavy medication.
Designate a favorite tree out front to take the rage out on. Use that to throw things at and scream at when things come on. This not only saves you a lot of apologies, it also convinces the neighbors that you are crazy so they won't bother you while you are going through this. I LIKED that part.